# SDR 05FDEA00271

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SHEAR TIE AT BS 380 BETWEEN STR 15 AND 16 LT TO COMPLY WITH FED EX EO 7-5340-5002 P1.  *S/D*  REPAIRED PER SRM 51-20-1, 51-20-4, 51-30-2.
